MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE EF 10 MM HEIGHT "USE WITH PLATE 5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE EF 10 MM HEIGHT "USE WITH PLATE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: china.D10: 00598004701; stemmed tibial component precoat size 5 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten; 66105827 42500606401; femur cemented posterior stabilized (ps) standard left size 8; 66541580 00598801212; 12.7mm diameter 30mm length straight stem extension combined length 75mm; 66662137 customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery the articular surface could not assemble the matting tibial tray.The surgical technique was utilized; there was a 5 mins delay.No harm occurred and no foreign bodies were retained.A second device was used to complete the surgery.Attempts have been made, and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h4; h6 the event is confirmed.Visual examination of the returned product identified signs of insertion attempt/s (gouges, inserter tool marks) and the dovetail feature is flared and compressed.Dimensional analysis of the product determined that the product, where measured, was conforming to its print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.¿review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.Damage to the articular surface can occur if the articular surface is not placed as intended and oriented before pushing it using the inserter instrument.Detailed instructions for proper bearing insertion are provided in the surgical technique document for this device.The document also warns that the bearing should be inserted only once ¿only insert a bearing once.Never reinsert the same bearing onto a tibial tray" (page 47).The root cause is attributed to use error via a failure to follow instructions.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN ARTICULAR SURFACE SIZE EF 10 MM HEIGHT "USE WITH PLATE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22242118
Report Number0001822565-2025-01988
Device Sequence Number8976630
Product Code JWH
UDI-Device Identifier00889024634992
UDI-Public(01)00889024634992(17)291008(10)66940307
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596404010
Device Lot Number66940307
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age67 YR
Patient SexMale
Patient RaceAsian